# SDR DHL2001709006

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT LANDING GEAR INTRANSIT UNSAFE LIGHT DOES NOT ILLUMINATE DURING GEAR RETRACTION OR EXTENSION.  ALL RED LIGHTS GROUND TEST NORMAL. FOUND LT MAIN GEAR RED LIGHT INOPERATIVE. (NO TEST) RELAMPED LIGHT.  PERFORMED GEAR INDICATION WARNING TEST IAW B727 M/M 32-61-0.
